Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The classification
of two-component Cuntz-Krieger algebras


Author: Danrun Huang
Journal: Proc. Amer. Math. Soc. 124 (1996), 505-512
MSC (1991): Primary 46L35, 54H20; Secondary 46L55
MathSciNet review: 1301504
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Cuntz-Krieger algebras with exactly one nontrivial closed ideal are classified up to stable isomorphism by the Cuntz invariant. The proof relies on Rørdam's classification of simple Cuntz-Krieger algebras up to stable isomorphism and the author's classification of two-component reducible topological Markov chains up to flow equivalence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L35, 54H20, 46L55

Retrieve articles in all journals with MSC (1991): 46L35, 54H20, 46L55


Additional Information

Danrun Huang
Affiliation: Department of Mathematics, University of Washington, Box 354350, Seattle, Washington 98195-4350
Email: dhuang@math.washington.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03079-1
PII: S 0002-9939(96)03079-1
Keywords: Cuntz-Krieger algebra, stable isomorphism, topological Markov chain, flow equivalence
Received by editor(s): June 13, 1994
Received by editor(s) in revised form: August 30, 1994
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society